Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have diarrhea and fever. No relief from gatorade. Should I consult a doctor?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
I'm a 50 year old female that had up a cute diarrhea on Friday afternoon right I didn't even make it to the door very embarrassing after that I started throwing up and have a fever of a little over 99 degrees it's Tuesday evening and I'm still feeling really left are chicken my temperature is 99 degrees and I did throw up again this afternoon I stayed home from work 2 days just trying to rest and drink some um Gatorade with the fever still at above 99 degrees do you think I should go see my doctor
Posted Mon, 11 Mar 2013 in Infections
 
 
Answered by Dr. Samik Basu 11 minutes later
Hi ,
Thank you for your query.
I can understand your concern.
You seem to have been suffering from a viral infection affecting your stomach.
Avoid gatorade for some days.
Take paracetamol for fever(>100 degrees).
Take some ondansetron tabs before meals to stop nausea and vomiting.
Take omeprazole capsules to decrease acidity that occurs in this desease.
Take plenty of rest and ORS like fluids.
If the problem persists consult your doctor.You should recover fast.
Please do not panic.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Have diarrhea and fever. No relief from gatorade. Should I consult a doctor? 7 minutes later
what is paracetamol? and should I ho to work?
 
 
Answered by Dr. Samik Basu 3 minutes later
Hi,
Paracetamol is acetaminophen.
Take rest for a few days for a speedy recovery.
Have a nice day
Above answer was peer-reviewed by
 
Follow-up: Have diarrhea and fever. No relief from gatorade. Should I consult a doctor? 0 minute later
and I contagious?
 
 
Answered by Dr. Samik Basu 6 minutes later
Hi,
Yes probably for a few days.
Then you should be fine.
Bye
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor